MAUDE Adverse Event Report: ACUMED, LLC ACU-LOC® 2 VDR PLT, NARROW, R; PLATE, FIXATION, BONE

ACUMED, LLC ACU-LOC® 2 VDR PLT, NARROW, R; PLATE, FIXATION, BONE
Model Number 70-0359
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.Related report: 3025141-2025-00637.
 
Event or Problem Description
It was reported that the locking screw backed out of plate post-operation.In the revision case, the locking tower was screwed into plate with no issues.Screw was replaced with new shorter screw which locked into plate.

Brand Name
ACU-LOC® 2 VDR PLT, NARROW, R
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key23524315
Report Number3025141-2025-00638
Device Sequence Number9084176
Product Code HRS
UDI-Device Identifier10806378035067
UDI-Public10806378035067
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K233311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70-0359
Device Catalogue Number70-0359
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown